UNNATURAL DELAYING OF HAIDH

Is fatwa below on fatwa website correct? My wife wanted to know.

DELAYING MENSTRUATION BY INJECTION
Is it permissible for a Woman to have an injection for the purpose of delaying menstruation to enable her go through ibadah like Hajj or Umrah?

Answer
In principle, a woman should not tamper with and alter the natural state of her body as created by Allāh Ta’ala. Generally, a woman would know her monthly cycle and may then make use of calculations to determine a suitable date to perform Umrah.
The use of such injections would, however, be permitted under unavoidable circumstances such as in the case of Hajj wherein a woman would be unable to perform the obligatory Tawāf (al-Ziyārah) before her departure date from Makkah.
This is also provided that it is done under the medical guidance of one’s doctor and is not proven harmful to the body.
Answer
The fatwa is moronic. In the first place it does not answer the question. The question is about permissibility of perpetrating the satanic unnatural act of taking medication to prevent haidh for the purpose of going to perform Hajj and even Nafl Umrah.
The questioner does not ask about specifically Tawaaf Ziyaarat. Since this mufti is in bewilderment and off the track in shoving his own implied question into the Istifta’, he relates the question to Tawaaf Ziyaarat to produce his idea of “unavoidable circumstances”.
He says that the satanism is permissible “under unavoidable circumstances”. What is so “unavoidable” about not going for Hajj and Umrah? Today, even Fardh Hajj should be delayed due to the vaccination and other acts of shaitaaniyat.
Then the mufti speaks more drivel by saying: “This is also provided that it is done under the medical guidance of one’s doctor and is not proven harmful to the body.”
Shaitaan has really convoluted the brains and thinking of the muftis of today. Firstly 99.9% of doctors today are faasiq and even atheists. Their advice is satanic rubbish. The logical conclusion of this drivel is that if the satanic medication is harmful for the body then it will not be permissible. If so, then what happens to her Tawaaf-e-Ziyaarat? In the understanding of this mufti chap, omitting Tawaaf-e-Ziyaarat should qualify the woman for the satanic medication because it does constitute “unavoidable circumstances”, regardless of what her doctor says and regardless of it being harmful to her body. This mufti should answer this question. It is not for us at this juncture to present the answer. We merely point out the contradiction and drivel of his fatwa.
Let it be known and understood well that whatever method / medication is adopted to interfere with the natural process created by Allah Ta’ala is always harmful. It is by the intervention of Iblees. What the fussaaq-atheists doctors say is trash to be compulsorily discarded.
It is haraam for a woman to go for Hajj and even worse for Umrah if she has to resort to haraam

THE DANGEROUS CONSEQUENCES OF DISRUPTING THE MENSTRUAL CYCLE

7 Zil Hajj 1433 – 23 October 2012
THE DANGEROUS CONSEQUENCES OF DISRUPTING THE MENSTRUAL CYCLE
The monthly menstrual cycle is a creation of Allah Azza Wa Jal designed to expel injurious and harmful filth, impurities and poisons from the female human body. Any interference to disrupt this natural cycle is fraught with serious health consequences. Many of the sicknesses from which women suffer could be attributed to their satanic interference in the natural creation of Allah Ta’ala. Such shaitaani interference is termed in the Qur’aan Majeed, Taghyeer khalqillaah (changing the natural creation of Allah). The Qur’aan attributes this evil practice to shaitaan.
The following is a report on the dangerous consequences of disrupting the natural menstrual cycle with haraam, poisonous pills and medication.
PAINFUL DEATH CAN BE THE CONSEQUENCE
“Recently this past week, Nicole Dishuk (age 31 …newly graduated student with a doctoral degree about to start her new career as a Doctor…) was flown into a nearby hospital, because she passed out.
They found a blood clot in her neck, and immediately took her by helicopter to the ER to operate. By the time they removed the right half of her skull to relieve the pressure on her brain; the clot has spread to her brain causing severe damage.
Since last Wednesday night, she was battling. They induced her into a coma to stop the blood flow, they operated 3 times… Finally, they said there was nothing left that they could do… They found multiple clots in the left side of her brain… The swelling wouldn’t stop, and she was on life support.
She died at 4:30 yesterday. She leaves behind a husband and a 2yr old Brandon and a 4yr old Justin… The CAUSE of DEATH – they found was a birth control she was taking that allows you to only have your period 3 times a year…
They said it interrupts life’s menstrual cycle, and although it is FDA approved…shouldn’t be – So to the women – I ask you to boycott this product and deal with your period once a month – so you can live the rest of the months that your life has in store for you.
Please send this to every woman you know – you may save someone’s life…Remember, you have a CYCLE for a reason!
For Your Information: The name of this new birth control pill is Lybrel. If you go to http://www.lybrel.com, you will find at least 26 pages of information regarding this drug.
The second birth control pill is, Seasonique. If you go to the website of http://www.seasonique.com, you will find 43 pages of information regarding this drug.
The warnings and side effects regarding both pills are horrible.”